# SDR GTIA2019051603346

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 49,906 hours, 23,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLE FUME EVENT PACK NR 2 -T/S PER TSM 05-50-00. REVIEWED CABIN ODER FORM. CREW REPORTED EVENT HAPPEND ON THE GATE WITH GROUND AIR CONNECTED WITH APU, PACK1 & 2 OFF. DISCONNECTED GROUND AIR RAN APU AND PACK 1 & PACK 2 SMELL DISSIPATED. NO ABNORMAL ODERS EMMITED FROM PACK SYSTEM. OPS CKS GOOD IAW AMM 21-00-00. OK FOR CONTINUED SERVICE.
